Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Jenette

Did I ask this already?

Recommended Posts

I have been struggling for a few weeks now with never feeling well. I'm assuming its what is called being "off."

 

My neurologist switched me from. Mirapex .5 twice a day to Mirapex ER 1.5 once a day. This is in addition to Sinemet 25/100 four times per day. I feel fine far bait, but most times I feel like I have to poop,even when I know I don't. Is this part of the "off" feeling? It's debilitating.

 

Share this post


Link to post
Share on other sites

Hi Jenette. Have you discussed this with your neurologist? Muscle contractions in the rectal area or a feeling of incomplete evacuation may be caused by anal sphincter dysfunction (dystonia of the sphincter muscle) and respond to levodopa. BTW, do you have constipation? any pain at bowel movements? abdominal pain or any blood in stools? make sure this is PD-related (sounds like it is, but you could also consult a gastroenterologist).

Edited by christie

Share this post


Link to post
Share on other sites

I had been on generic mirapex which totally wiped me out. It was like the flu. I spent most of the day on the couch. The neuro changed my meds and much better.

 

M

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×